Drug Brands with Dextromethorphan

We found 204prescription drugs containing Dextromethorphan generic salt
Click on the Brand Name to get complete drug information

  • Acticof Syrup

    and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine hcl (12.5 mg)

  • Actifed DM Syrup

    Actifed DM Syrup is used for: Intraocular tension, Hypotensive conditions, Nasal decongestant, Painful cough, Common cold, Dry cough, Eye mydriasis, Allergy and contains: Dextromethorphan (10 mg), Phenylephrine (5 mg), Triprolidine (1.25mg)

  • Alex Lozenge Mouth+Throat Lozenges

    Alex Lozenge Mouth+Throat Lozenges is used for: Dry cough, Painful cough and contains: Dextromethorphan (5 mg)

  • Alex Lozenges

    Alex Lozenges is used for: Painful cough, Dry cough and contains: Dextromethorphan (5 mg)

  • Alex SF Lozenges

    Alex SF Lozenges is used for: Dry cough, Painful cough and contains: Dextromethorphan (5 mg)

  • Alex Sf Syrup

    Alex Sf Syrup is used for: Painful cough, Insect bites allergy, Dry cough, Digestive disorders, Common cold, Cough, Flu, Hay fever, Watery eyes caused by allergies, Allergies due to food, Anaphylac and contains: Dextromethorphan (10 mg), Guaifenesin (100 mg), Peptone (5 mg), Chlorpheniramine (4 mg)

  • Alex Syrup

    Alex Syrup is used for: Chest congestion, Allergies due to food, Anaphylactic shock, Nasal decongestant, Intraocular tension, Insect bites allergy, Hypotensive conditions, Painful cough, Runny nose <b and contains: Dextromethorphan (10 mg), Guaifenesin (100 mg), Phenylephrine (5mg), Chlorpheniramine (4mg)

  • Alkof Dx Syrup

    Alkof Dx Syrup is used for: Dry cough, Diarrhea, Cough, Irritable bowel syndrome, Mild to moderate pain, Painful cough and contains: Dextromethorphan (10 mg), Codeine (10 mg)

  • Ambrosol D Syrup

    Ambrosol D Syrup is used for: Eye mydriasis, Dry cough, Intraocular tension, Painful cough, Hypotensive conditions, Nasal decongestant and contains: Dextromethorphan (10 mg), Phenylephrine (5 mg)

  • Amodex Syrup

    Amodex Syrup is used for: Metabolic alkalosis, Pain in muscle strains or sprains, Pain in arthritis, Pain in tendons, Painful cough, Pain in shoulder joint, Insect bites allergy, Runny nose, Sinus conge and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (4 mg), Pseudoephedrine (60 mg), Menthol (1 mg), Ammonium chloride (100 mg)

  • Anacof DM Syrup

    Anacof DM Syrup is used for: Appetite suppressor, Anaphylactic shock, Allergies due to food, Sneezing I Itching, Runny nose, Flu, Dry cough, Cough, Congestion, Common cold, Hay fever, Watery eyes and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Ascoril Plus D Syrup

    Ascoril Plus D Syrup is used for: Cramping, Common cold, Eye mydriasis, Dry cough, Pain in shoulder joint, Pain in tendons, Painful cough, Pain in muscle strains or sprains, Pain in arthritis, Nasal deconges and contains: Dextromethorphan (10mg), Triprolidine (1.25mg), Phenylephrine (12.5mg), Menthol (1.5mg)

  • Atladil D Syrup

    Atladil D Syrup is used for: Runny nose, Sneezing I Itching, Allergies due to food, Anaphylactic shock, Eye mydriasis, Dry cough, Hay fever, Flu, Common cold, Painful cough, Hypotensive conditions <b and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Axime Dmr Syrup

    Axime Dmr Syrup is used for: Common cold, Congestion, Decrease in appetite, Hay fever, Flu, Dry cough, Sneezing I Itching, Runny nose, Watery eyes caused by allergies, Anaphylactic shock, Allergies d and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (4 mg), Phenyl propanolamine (25 mg)

  • Axn Expectorant

    Axn Expectorant is used for: Dry cough, Flu, Hay fever, Common cold, Congestion, Cough, Appetite suppressor, Allergies due to food, Anaphylactic shock, Sneezing I Itching, Runny nose, Insect bites and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Benadryl Dr Dry Cough Active Relief Syrup

    Benadryl Dr Dry Cough Active Relief Syrup is used for: Dry cough, Painful cough and contains: Dextromethorphan (15 mg/5 ml)

  • Benylin Syrup

    Benylin Syrup is used for: Sinus congestion and pressure, Painful cough, Cold, Allergies, High fever, Dry cough and contains: Dextromethorphan (7.5 mg), Pseudoephedrine (15 mg)

  • Biovent Syp Syrup

    Biovent Syp Syrup is used for: Insect bites allergy, Intraocular tension, Painful cough, Hypotensive conditions, Nasal decongestant, Dry cough, Common cold, Flu, Hay fever, Eye mydriasis, Watery eyes c and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Brodil D Syrup

    Brodil D Syrup is used for: Bruising, Allergy, Back pain, Painful cough, Pain in tendons, Pain in arthritis, Pain in muscle strains or sprains, Pain in shoulder joint, Cramping, Common cold, Dry cou and contains: Dextromethorphan (30 mg)

  • Brokind Plus Syrup

    Brokind Plus Syrup is used for: Cramping, Common cold, Hay fever, Eye mydriasis, Dry cough, Flu, Back pain, Bruising, Anaphylactic shock, Allergies due to food, Sneezing I Itching, Runny nose, Ins and contains: Dextromethorphan (10 mg), Phenylephrine (5 mg), Chlorpheniramine maleate (2 mg), Menthol (1 mg)

  • Brokuff Nf Syrup

    Brokuff Nf Syrup is used for: Painful cough, Hypotensive conditions, Intraocular tension, Insect bites allergy, Nasal decongestant, Common cold, Flu, Hay fever, Dry cough, Eye mydriasis, Watery eyes c and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Broncholyn D Syrup

    Broncholyn D Syrup is used for: Runny nose, Parkinson's disease, Red eye, Sneezing, Watery eyes, Painful cough, Itchy eyes, Irritated eye, Insomnia, Motion sickness, Cough, Congestion, Decrease in and contains: Dextromethorphan (10 mg), Diphenhydramine (8 mg), Phenyl propanolamine (12.5 mg)

  • Broncowin D Syrup

    Broncowin D Syrup is used for: Runny nose, Sneezing I Itching, Common cold, Eye mydriasis, Flu, Dry cough, Hay fever, Watery eyes caused by allergies, Allergies due to food, Anaphylactic shock, Painful and contains: Dextromethorphan (10 mg), Phenylephrine (5 mg), Chlorpheniramine (2 mg)

  • Broxum D Syrup

    Broxum D Syrup is used for: Common cold, Hay fever, Dry cough, Eye mydriasis, Flu, Sneezing I Itching, Runny nose, Watery eyes caused by allergies, Painful cough, Intraocular tension, Insect bites a and contains: Dextromethorphan (10 mg), Chlorpheniramine (2 mg), Phenylephrine (5 mg)

  • Brutus Syrup

    Brutus Syrup is used for: Sinusitis, Runny nose, Sneezing I Itching, Bronchitis, Breathing illnesses, Anaphylactic shock, Allergies due to food, Watery eyes caused by allergies, Hay fever, Cough, and contains: Dextromethorphan (5 mg/5ml), Chlorpheniramine (2.5 mg/5ml), Guaifenesin (50 mg/5ml), Ammonium chloride (60 mg/5ml)

  • Cadikof Syrup

    Cadikof Syrup is used for: Pain in shoulder joint, Pain in arthritis, Pain in muscle strains or sprains, Pain in tendons, Painful cough, Metabolic alkalosis, Cramping, Cough relief, Dry cough, Hypochl and contains: Dextromethorphan (10 mg), Bromhexine (8 mg), Ammonium chloride (100 mg), Menthol (5 mg)

  • Capex Dmr Syrup

    Capex Dmr Syrup is used for: Dry cough, Common cold, Hay fever, Flu, Anaphylactic shock, Allergies due to food, Painful cough, Insect bites allergy, Watery eyes caused by allergies, Runny nose, Sneez and contains: Dextromethorphan (10 mg), Chlorpheniramine (2 mg)

  • Catacof Syrup

    Catacof Syrup is used for: Hay fever, Cough, Congestion, Common cold, Dry cough, Flu, Watery eyes caused by allergies, Painful cough, Insect bites allergy, Allergies due to food, Anaphylactic shock and contains: Dextromethorphan (10 mg), Chlorpheniramine (4 mg), Phenylpropanolamine (25 mg), Guaiphenesin (100 mg)

  • Cc Koff Capsule

    Cc Koff Capsule is used for: Sinusitis, Painful cough, Bronchitis, Breathing illnesses, Breathing problems, Dry cough, Common cold, Cough, Congestion and contains: Dextromethorphan (10 mg), Guaiphenesin (100 mg), Bromhexine (2 mg)

  • Cc Koff Nf Syrup

    Cc Koff Nf Syrup is used for: Common cold, Hay fever, Flu, Dry cough, Eye mydriasis, Painful cough, Nasal decongestant, Intraocular tension, Insect bites allergy, Hypotensive conditions, Watery eyes c and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Cc Koff Syrup

    Cc Koff Syrup is used for: Allergies due to food, Anaphylactic shock, Watery eyes caused by allergies, Urinary incontinence, Hay fever, Common cold, Dry cough, Flu, Nasal congestion, Painful cough <br and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine hcl (12.5 mg)

  • Cc Nf Capsule

    Cc Nf Capsule is used for: Runny nose, Sneezing I Itching, Flu, Hay fever, Eye mydriasis, Dry cough, Common cold, Anaphylactic shock, Allergies due to food, Watery eyes caused by allergies, Nasal d and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Chericof Cough Formula Syrup

    Chericof Cough Formula Syrup is used for: Hay fever, Eye mydriasis, Flu, Common cold, Dry cough, Allergies due to food, Anaphylactic shock, Nasal decongestant, Hypotensive conditions, Painful cough, Insect bites and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Chericof Lozenges

    Chericof Lozenges is used for: Dry cough, Painful cough and contains: Dextromethorphan (5 mg)

  • Chericof Sofgels Capsule

    Chericof Sofgels Capsule is used for: Runny nose, Sneezing I Itching, Nasal decongestant, Hypotensive conditions, Painful cough, Insect bites allergy, Intraocular tension, Eye mydriasis, Hay fever, Common cold < and contains: Dextromethorphan (10 mg), Phenylephrine (12.5 mg), Chlorpheniramine maleate (2 mg)

  • Cheston Cs Tablet

    Cheston Cs Tablet is used for: Anaphylactic shock, Allergies due to food, Hay fever, Flu, Dry cough, Common cold, Painful cough, Insect bites allergy, Runny nose, Sneezing I Itching, Watery eyes caused and contains: Dextromethorphan (10 mg), Chlorpheniramine (2 mg)

  • Cheston Meltees Tablet

    Cheston Meltees Tablet is used for: Hay fever, Common cold, Flu, Dry cough, Insect bites allergy, Painful cough, Runny nose, Sneezing I Itching, Anaphylactic shock, Allergies due to food, Watery eyes caused and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg)

  • Codirex Dx Syrup

    Codirex Dx Syrup is used for: Insect bites allergy, Painful cough, Anaphylactic shock, Allergies due to food, Runny nose, Sneezing I Itching, Hay fever, Flu, Dry cough, Common cold, Decrease in appeti and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenyl propanolamine (12.5 mg)

  • Codistar Dx Syrup

    Codistar Dx Syrup is used for: Allergies due to food, Anaphylactic shock, Watery eyes caused by allergies, Dry cough, Common cold, Flu, Hay fever, Insect bites allergy, Painful cough, Sneezing I Itching < and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (4 mg)

  • Codorex Dm Syrup

    Codorex Dm Syrup is used for: Dry cough, Painful cough and contains: Dextromethorphan

  • Cof Q Lozenges

    Cof Q Lozenges is used for: Painful cough, Dry cough and contains: Dextromethorphan

  • Cofar D Syrup

    Cofar D Syrup is used for: Flu, Congestion, Common cold, Cough, Dry cough, Hay fever, Painful cough, Insect bites allergy, Watery eyes caused by allergies, Sneezing I Itching, Runny nose, Appeti and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Cofdex Forte Syrup

    Cofdex Forte Syrup is used for: Appetite suppressor, Anaphylactic shock, Allergies due to food, Common cold, Congestion, Cough, Dry cough, Hay fever, Flu, Watery eyes caused by allergies, Runny nose <br and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12 mg)

  • Cofdex Sofgel Capsule

    Cofdex Sofgel Capsule is used for: Insect bites allergy, Painful cough, Watery eyes caused by allergies, Hay fever, Common cold, Cough, Congestion, Dry cough, Flu, Anaphylactic shock, Allergies due to food and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Cofset Syrup

    Cofset Syrup is used for: Anaphylactic shock, Allergies due to food, Decrease in appetite, Common cold, Congestion, Hay fever, Dry cough, Flu, Sneezing I Itching, Runny nose, Watery eyes caused by and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenyl propanolamine (12.5 mg)

  • Cogof Syrup

    Cogof Syrup is used for: Sneezing I Itching, Runny nose, Anaphylactic shock, Allergies due to food, Urinary incontinence, Watery eyes caused by allergies, Obesity, Insect bites allergy, Painful cough < and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine hcl (12.5 mg)

  • Cold Soft Capsule

    Cold Soft Capsule is used for: Dry cough, Congestion, Cough, Appetite suppressor, Irritated eye, Insomnia, Itchy eyes, Motion sickness, Painful cough, Parkinson's disease, Sneezing, Red eye, Runn and contains: Dextromethorphan (10 mg), Phenylpropanolamine (12.5 mg), Diphenhydramine (8 mg)

  • Colfrin Syrup

    Colfrin Syrup is used for: Watery eyes caused by allergies, Hay fever, Dry cough, Congestion, Common cold, Cough, Flu, Insect bites allergy, Painful cough, Allergies due to food, Anaphylactic shock and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Comix Dmr Syrup

    Comix Dmr Syrup is used for: Allergies due to food, Anaphylactic shock, Appetite suppressor, Insect bites allergy, Painful cough, Flu, Dry cough, Hay fever, Common cold, Cough, Congestion, Sneezin and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Copod Syrup

    Copod Syrup is used for: Common cold, Hay fever, Flu, Dry cough, Sneezing I Itching, Runny nose, Urinary incontinence, Watery eyes caused by allergies, Allergies due to food, Anaphylactic shock, and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (3 mg), Phenylpropanolamine hcl (12.5 mg)

  • Corex Dx Syrup

    Corex Dx Syrup is used for: Back pain, Bruising, Allergies due to food, Anaphylactic shock, Runny nose, Sneezing I Itching, Dry cough, Common cold, Cramping, Hay fever, Flu, Watery eyes caused by and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (4 mg), Menthol (0.1 mg)

  • Corid Syrup

    Corid Syrup is used for: Runny nose, Sneezing I Itching, Eye mydriasis, Flu, Hay fever, Common cold, Dry cough, Anaphylactic shock, Allergies due to food, Insect bites allergy, Intraocular tensio and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Coskap Syrup

    Coskap Syrup is used for: Common cold, Cramping, Hay fever, Dry cough, Flu, Runny nose, Sneezing I Itching, Insect bites allergy, Pain in shoulder joint, Pain in muscle strains or sprains, Pain in and contains: Dextromethorphan (10 mg), Menthol (1.5 mg), Chlorpheniramine maleate (2 mg)

  • Cosrest Syrup

    Cosrest Syrup is used for: Flu, Dry cough, Common cold, Congestion, Cough, Hay fever, Insect bites allergy, Painful cough, Anaphylactic shock, Allergies due to food, Appetite suppressor, Watery and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (4 mg), Phenylpropanolamine (10 mg)

  • Coxof D Syrup

    Coxof D Syrup is used for: Watery eyes caused by allergies, Back pain, Anaphylactic shock, Allergies due to food, Bruising, Runny nose, Sneezing I Itching, Common cold, Cramping, Flu, Dry cough <br and contains: Dextromethorphan (10 mg), Menthol (2 mg), Chlorpheniramine maleate (4 mg)

  • Cufcure Cough Syrup

    Cufcure Cough Syrup is used for: Dry cough, Painful cough and contains: Dextromethorphan (10 mg)

  • Cufrax D Tablet

    Cufrax D Tablet is used for: Sneezing, Running nose, Sinusitis, Skin allergies, Watery eyes, Allergy symptoms, Bronchitis, Breathing problems, Nasal decongestant, Intraocular tension, Itching, Pai and contains: Dextromethorphan (15 mg), Bromhexine (8 mg), Cetirizine (5 mg), Phenylephrine (10 mg)

  • Cufree Expectorant

    Cufree Expectorant is used for: Dry cough, Hay fever, Cough, Congestion, Common cold, Flu, Appetite suppressor, Anaphylactic shock, Allergies due to food, Runny nose, Sneezing I Itching, Watery eyes and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Cufrex Plus Syrup

    Cufrex Plus Syrup is used for: Painful cough, Insect bites allergy, Sneezing I Itching, Runny nose, Flu, Dry cough, Common cold, Cough, Congestion, Hay fever, Allergies due to food, Anaphylactic sho and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (4 mg), Phenyl propanolamine (25 mg), Guaiphenesin (100 mg)

  • D Cuf Syrup

    D Cuf Syrup is used for: Watery eyes caused by allergies, Flu, Diarrhea, Hay fever, Common cold, Cough, Insect bites allergy, Mild to moderate pain, Anaphylactic shock, Allergies due to food, Run and contains: Dextromethorphan (10 mg), Chlorpheniramine (2 mg), Phenylephrine (12.5 mg)

  • Deletus Tablet

    Deletus Tablet is used for: Common cold, Dry cough, Eye mydriasis, Intraocular tension, Painful cough, Nasal decongestant, Hypotensive conditions, Allergy and contains: Dextromethorphan (10 mg), Triprolidine (1.25 mg), Phenylpropanolamine hcl (12.5 mg)

  • Deroxy P Syrup

    Deroxy P Syrup is used for: Dry cough, Eye mydriasis, Intraocular tension, Hypotensive conditions, Painful cough, Nasal decongestant and contains: Dextromethorphan (15 mg), Phenylephrine (5 mg)

  • Detor Tablet

    Detor Tablet is used for: Painful cough, Pain killer, Muscular pains and aches, Migraine, Influenza, Insect bites allergy, Neuralgia, Joint swelling and stiffness, Dry cough, Cold, Common cold <br and contains: Dextromethorphan (5 mg), Chlorpheniramine maleate (2 mg), Pseudoephedrine (30 mg), Caffeine (30 mg)

  • Dex PC Syrup

    Dex PC Syrup is used for: Insect bites allergy, Painful cough, Runny nose, Sneezing I Itching, Hay fever, Flu, Cough, Common cold, Congestion, Dry cough, Appetite suppressor, Allergies due to f and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Dexcof Syrup

    Dexcof Syrup is used for: Appetite suppressor, Congestion, Cough, Dry cough, Itchy eyes, Insomnia, Irritated eye, Painful cough, Motion sickness, Parkinson's disease, Sneezing, Red eye, Runn and contains: Dextromethorphan (10 mg), Phenylpropanolamine (12 mg), Diphenhydramine (8 mg)

  • Dexicof Syrup

    Dexicof Syrup is used for: Nasal decongestant, Hypotensive conditions, Insect bites allergy, Intraocular tension, Painful cough, Allergies due to food, Anaphylactic shock, Dry cough, Eye mydriasis, Fl and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Dexomine Syrup

    Dexomine Syrup is used for: Sneezing I Itching, Runny nose, Watery eyes caused by allergies, Dry cough, Congestion, Common cold, Cough, Flu, Hay fever, Painful cough, Insect bites allergy, Appeti and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Dexphen P Syrup

    Dexphen P Syrup is used for: Sneezing I Itching, Periods pain, Runny nose, Anaphylactic shock, Allergies due to food, Flu, Fever, Hay fever, Headache, Ear pain, Eye mydriasis, Common cold, Cold and contains: Dextromethorphan (5 mg), Paracetamol (170 mg), Chlorpheniramine maleate (1.5 mg), Phenylephrine (2.5 mg)

  • Dexrog Syrup

    Dexrog Syrup is used for: Intraocular tension, Insect bites allergy, Painful cough, Hypotensive conditions, Nasal decongestant, Hay fever, Eye mydriasis, Dry cough, Cough, Congestion, Common cold and contains: Dextromethorphan (10 mg), Guaiphenesin (50 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Dextopen Syrup

    Dextopen Syrup is used for: Chest congestion, Cough, Dry cough, Painful cough and contains: Dextromethorphan, Guaifenesin

  • Dextus Syrup

    Dextus Syrup is used for: Cough, Congestion, Common cold, Flu, Hay fever, Dry cough, Painful cough, Insect bites allergy, Allergies due to food, Anaphylactic shock, Appetite suppressor, Sneezin and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (10 mg)

  • DM P3 Syrup

    DM P3 Syrup is used for: Dry cough, Flu, High fever, Hay fever, Common cold, Cold, Runny nose, Sinus congestion and pressure, Sneezing I Itching, Watery eyes caused by allergies, Anaphylactic sho and contains: Dextromethorphan (5 mg), Chlorpheniramine maleate (1 mg), Pseudoephedrine (10 mg)

  • Dmr Syrup

    Dmr Syrup is used for: Dry cough, Painful cough and contains: Dextromethorphan

  • Dmr Tablet

    Dmr Tablet is used for: Painful cough, Dry cough and contains: Dextromethorphan (20 mg)

  • Doffmeth Syrup

    Doffmeth Syrup is used for: Watery eyes caused by allergies, Common cold, Congestion, Cough, Hay fever, Dry cough, Flu, Allergies due to food, Anaphylactic shock, Appetite suppressor, Sneezing I Itc and contains: Dextromethorphan (5 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Dpc Syrup

    Dpc Syrup is used for: Watery eyes caused by allergies, Painful cough, Insect bites allergy, Appetite suppressor, Allergies due to food, Anaphylactic shock, Flu, Common cold, Congestion, Cough <br and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Esdecon Cs Syrup

    Esdecon Cs Syrup is used for: Painful cough, Dry cough, Decrease in appetite, Congestion and contains: Dextromethorphan (10 mg), Phenyl propanolamine (12.5 mg)

  • Extus Dmr Syrup

    Extus Dmr Syrup is used for: Anaphylactic shock, Allergies due to food, Appetite suppressor, Painful cough, Insect bites allergy, Watery eyes caused by allergies, Dry cough, Common cold, Congestion, Cou and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (25 mg)

  • Fine Cs Syrup

    Fine Cs Syrup is used for: Watery eyes caused by allergies, Dry cough, Eye mydriasis, Common cold, Flu, Hay fever, Anaphylactic shock, Allergies due to food, Hypotensive conditions, Insect bites aller and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Flukuff Tablet

    Flukuff Tablet is used for: Allergies due to food, Anaphylactic shock, Breathing problems, Breathing illnesses, Bronchitis, Flu, Cough, Congestion, Common cold, Dry cough, Hay fever, Painful coug and contains: Dextromethorphan (10 mg), Guaiphenesin (100 mg), Bromhexine (8 mg), Chlorpheniramine maleate (2 mg)

  • Fluvolk Plus Tablet

    Fluvolk Plus Tablet is used for: Hay fever, Flu, Dry cough, Common cold, Congestion, Cough, Allergies due to food, Anaphylactic shock, Bronchitis, Breathing problems, Breathing illnesses, Insect bites and contains: Dextromethorphan (10 mg), Bromhexine (8 mg), Guaiphenesin (100 mg), Chlorpheniramine maleate (2 mg)

  • Fluzet Cf Syrup

    Fluzet Cf Syrup is used for: Allergies due to food, Anaphylactic shock, Insect bites allergy, Intraocular tension, Painful cough, Hypotensive conditions, Nasal decongestant, Sneezing I Itching, Runny nose and contains: Dextromethorphan (10 mg), Chlorpheniramine (2 mg), Phenylephrine (5 mg)

  • Franklor Plus Syrup

    Franklor Plus Syrup is used for: Insomnia, Irritated eye, Itchy eyes, Motion sickness, Painful cough, Watery eyes, Cough, Congestion, Dry cough, Parkinson's disease, Red eye, Sneezing, Runny nose < and contains: Dextromethorphan (10 mg), Phenylpropanolamine (12.5 mg), Diphenhydramine (8 mg)

  • Glocof Syrup

    Glocof Syrup is used for: Watery eyes caused by allergies, Hay fever, Cough, Common cold, Congestion, Flu, Dry cough, Allergies due to food, Anaphylactic shock, Appetite suppressor, Insect bites a and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (4 mg), Phenylpropanolamine (12.5 mg)

  • Glycodin Syrup

    Glycodin Syrup is used for: Bruising, Back pain, Painful cough, Pain in tendons, Pain in muscle strains or sprains, Pain in arthritis, Pain in shoulder joint, Dry cough, Cough associated with a cold or ot and contains: Dextromethorphan (10 mg), Menthol (3.75 mg), Terpin hydrate (10 mg)

  • Grilinctus Softacaps Capsule

    Grilinctus Softacaps Capsule is used for: Runny nose, Sneezing I Itching, Common cold, Congestion, Cough, Hay fever, Flu, Dry cough, Insect bites allergy, Painful cough, Watery eyes caused by allergies, Anaphy and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Histacof Syrup

    Histacof Syrup is used for: Common cold, Eye mydriasis, Dry cough, Hay fever, Flu, Runny nose, Sneezing I Itching, Anaphylactic shock, Allergies due to food, Watery eyes caused by allergies, Insect and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Histolin Dx Syrup

    Histolin Dx Syrup is used for: Flu, Common cold, Dry cough, Hay fever, Runny nose, Sneezing I Itching, Anaphylactic shock, Allergies due to food, Insect bites allergy, Painful cough, Watery eyes caused and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (4 mg)

  • Histomonic Dx Syrup

    Histomonic Dx Syrup is used for: Runny nose, Sneezing I Itching, Insect bites allergy, Painful cough, Watery eyes caused by allergies, Anaphylactic shock, Allergies due to food, Appetite suppressor, Dry cough and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (4 mg), Phenylpropanolamine (25 mg)

  • Honeysip Suspension

    Honeysip Suspension is used for: Sneezing I Itching, Runny nose, Common cold, Hay fever, Dry cough, Flu, Watery eyes caused by allergies, Allergies due to food, Anaphylactic shock, Insect bites allergy, and contains: Dextromethorphan (10 mg/5ml), Chlorpheniramine (2 mg/5ml)

  • Incough Dx Syrup

    Incough Dx Syrup is used for: Appetite suppressor, Allergies due to food, Anaphylactic shock, Hay fever, Flu, Congestion, Common cold, Cough, Dry cough, Insect bites allergy, Painful cough, Runny n and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Instaryl D Syrup

    Instaryl D Syrup is used for: Watery eyes caused by allergies, Allergies due to food, Anaphylactic shock, Bronchitis, Breathing illnesses, Metabolic alkalosis, Hypochloremia, Insect bites allergy, Common co and contains: Dextromethorphan (5 mg), Chlorpheniramine (2 mg), Guaifenesin (50 mg), Ammonium chloride (75 mg)

  • Junirest Syrup

    Junirest Syrup is used for: Dry cough, Painful cough and contains: Dextromethorphan (10 mg)

  • Kidcof Syrup

    Kidcof Syrup is used for: Cramping, Cough, Common cold, Congestion, Dry cough, Flu, Hay fever, Insect bites allergy, Painful cough, Pain in tendons, Pain in shoulder joint, Pain in muscle strai and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2.0 mg), Menthol (1.5 mg), Phenylpropanolamine (12.5 mg)

  • Kidkof DM Syrup

    Kidkof DM Syrup is used for: Dry cough, Hay fever, Common cold, Flu, Obesity, Insect bites allergy, Painful cough, Nasal congestion, Watery eyes caused by allergies, Urinary incontinence, Allergies d and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine hcl (12.5 mg)

  • Kofkind Syrup

    Kofkind Syrup is used for: Common cold, Cough relief, Cough, Chest congestion, Dry cough, Hypochloremia, Hay fever, Metabolic alkalosis, Painful cough, Allergy and contains: Dextromethorphan (10 mg), Chlorpheniramine (2.5 mg), Guaifenesin (50 mg), Ammonium chloride (60 mg)

  • Kofkul Syrup

    Kofkul Syrup is used for: Anaphylactic shock, Allergies due to food, Hay fever, Hypotensive conditions, Flu, Eye mydriasis, Runny nose, Sneezing I Itching, Dry cough, Common cold, Painful cough <b and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Kofron Dmr Tablet

    Kofron Dmr Tablet is used for: Breathing problems, Breathing illnesses, Bronchitis, Cough, Cold, Congestion, Common cold, Dry cough, High fever, Hay fever, Flu, Watery eyes caused by allergies, A and contains: Dextromethorphan (15 mg), Chlorpheniramine maleate (4 mg), Guaiphenesin (100 mg), Bromhexine (8 mg), Pseudoephedrine (60 mg)

  • Kofryl P Syrup

    Kofryl P Syrup is used for: Back pain, Appetite suppressor, Pain in arthritis, Pain in shoulder joint, Pain in muscle strains or sprains, Painful cough, Pain in tendons, Sinusitis, Cramping, Cough, and contains: Dextromethorphan (5 mg), Phenylpropanolamine (12.5 mg), Menthol (2.5 mg), Bromhexine (4 mg)

  • Koltus D Syrup

    Koltus D Syrup is used for: Eye mydriasis, Flu, Hypotensive conditions, Hay fever, Intraocular tension, Insect bites allergy, Painful cough, Nasal decongestant, Watery eyes caused by allergies, Common and contains: Dextromethorphan (10 mg), Chlorpheniramine (2 mg/5 ml), Phenylephrine (5 mg)

  • Koril D Syrup

    Koril D Syrup is used for: Insect bites allergy, Obesity, Nasal congestion, Painful cough, Anaphylactic shock, Allergies due to food, Urinary incontinence, Watery eyes caused by allergies, Runny nose <br and contains: Dextromethorphan (7.5 mg), Chlorpheniramine maleate (4 mg), Phenylpropanolamine hcl (10 mg)

  • Krofax Dm Syrup

    Krofax Dm Syrup is used for: Temporary relief from cough, Watery eyes caused by allergies, Stuffy nose, Runny nose, Sinusitis, Sinus, Sneezing I Itching, Allergies due to food, Anaphylactic shock, Flu < and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Hydrobromide ip (10 mg), Phenylepherine hcl (5 mg)

  • Kufgen D Syrup

    Kufgen D Syrup is used for: Anaphylactic shock, Appetite suppressor, Allergies due to food, Insect bites allergy, Painful cough, Watery eyes caused by allergies, Common cold, Congestion, Dry cough, Cou and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Kufree Syrup

    Kufree Syrup is used for: Watery eyes caused by allergies, Insect bites allergy, Intraocular tension, Painful cough, Nasal decongestant, Hypotensive conditions, Hay fever, Flu, Eye mydriasis, Sneezin and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Lastuss Ct Tablet

    and contains: Dextromethorphan (10 mg)

  • Lastuss D Syrup

    and contains: Dextromethorphan (10 mg), Chlorpheniramine (2 mg)

  • Lastuss LA Syrup

    and contains: Dextromethorphan (30 mg)

  • Lastuss Tablet

    and contains: Dextromethorphan (10 mg)

  • Lemolinctus PD Syrup

    and contains: Dextromethorphan (2.5 mg), Phenylephrine (5 mg)

  • Lexcof Lozenges

    Lexcof Lozenges is used for: Painful cough, Dry cough and contains: Dextromethorphan (5 mg)

  • Lincof D Syrup

    Lincof D Syrup is used for: Intraocular tension, Insect bites allergy, Painful cough, Nasal decongestant, Watery eyes caused by allergies, Flu, Eye mydriasis, Hay fever, Hypotensive conditions, Sneezin and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Lincotus Dx Syrup

    Lincotus Dx Syrup is used for: Allergy, Intraocular tension, Painful cough, Nasal decongestant, Common cold, Dry cough, Eye mydriasis, Hypotensive conditions, Hay fever and contains: Dextromethorphan (10 mg), Chlorpheniramine (2 mg), Phenylephrine (10 mg)

  • Litcoff DM Syrup

    Litcoff DM Syrup is used for: Sneezing I Itching, Runny nose, Watery eyes caused by allergies, Nasal decongestant, Painful cough, Intraocular tension, Insect bites allergy, Allergies due to food, Anaphylact and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Lucicoff Syrup

    Lucicoff Syrup is used for: Sneezing I Itching, Runny nose, Allergies due to food, Anaphylactic shock, Appetite suppressor, Painful cough, Insect bites allergy, Watery eyes caused by allergies, Cough, and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (4 mg), Phenylpropanolamine (2.5 mg)

  • Mebco Syrup

    Mebco Syrup is used for: Watery eyes caused by allergies, Anaphylactic shock, Allergies due to food, Eye mydriasis, Flu, Hypotensive conditions, Hay fever, Intraocular tension, Insect bites allergy <br and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (2 mg)

  • Mierest D Syrup

    Mierest D Syrup is used for: Dry cough, Cough, Common cold, Congestion, Painful cough, Insect bites allergy, Flu, Hay fever, Watery eyes caused by allergies, Allergies due to food, Anaphylactic shock and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (10 mg)

  • Mituss Syrup

    Mituss Syrup is used for: Dry cough, Cough, Congestion, Common cold, Insect bites allergy, Painful cough, Allergies due to food, Appetite suppressor, Anaphylactic shock, Watery eyes caused by allergi and contains: Dextromethorphan (20 mg), Chlorpheniramine maleate (4 mg), Phenylpropanolamine (25 mg)

  • Mucodex Mm Labs Syrup

    Mucodex Mm Labs Syrup is used for: Dry cough, Common cold, Bronchitis, Breathing problems, Watery eyes caused by allergies, Flu, Hay fever, Painful cough, Insect bites allergy, Allergies due to food, Anaph and contains: Dextromethorphan (6.5 mg), Bromhexine (4 mg), Chlorpheniramine maleate (4 mg)

  • Mucodex Syrup

    Mucodex Syrup is used for: Runny nose, Sneezing I Itching, Hay fever, Flu, Dry cough, Common cold, Congestion, Cough, Watery eyes caused by allergies, Anaphylactic shock, Appetite suppressor, Al and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Mucofast Lyte Syrup

    Mucofast Lyte Syrup is used for: Common cold, Dry cough, Anaphylactic shock, Allergies due to food, Insect bites allergy, Nasal congestion, Obesity, Painful cough, Watery eyes caused by allergies, Urinary i and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine hcl (12.5 mg)

  • Mucoresp 3D Suspension

    Mucoresp 3D Suspension is used for: Joint pain, Painful cough, Intraocular tension, Insect bites allergy, Nasal decongestant, Anaphylactic shock, Allergies due to food, Periods pain, Runny nose, Sneezing I Itc and contains: Dextromethorphan (10 mg), Paracetamol (250 mg), Phenylephrine (5 mg), Chlorpheniramine maleate (2 mg)

  • New Glycodin Syrup

    New Glycodin Syrup is used for: Dry cough, Painful cough and contains: Dextromethorphan

  • Notus DM Expectorant

    Notus DM Expectorant is used for: Flu, Hay fever, Anaphylactic shock, Appetite suppressor, Allergies due to food, Sneezing I Itching, Runny nose, Watery eyes caused by allergies, Dry cough, Common cold, C and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Noxcold Dx Syrup

    Noxcold Dx Syrup is used for: Hay fever, Flu, Allergies due to food, Anaphylactic shock, Sneezing I Itching, Runny nose, Watery eyes caused by allergies, Insect bites allergy, Painful cough, Common cold and contains: Dextromethorphan (10 mg), Chlorpheniramine (2 mg)

  • Omni Syrup

    Omni Syrup is used for: Anaphylactic shock, Allergies due to food, Dry cough, Common cold, Watery eyes caused by allergies, Intraocular tension, Insect bites allergy, Nasal decongestant, Painful cough and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Oradex Syrup

    Oradex Syrup is used for: Watery eyes caused by allergies, Eye mydriasis, Flu, Hypotensive conditions, Hay fever, Nasal decongestant, Painful cough, Intraocular tension, Insect bites allergy, Anaphyl and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Orange Cs Syrup

    Orange Cs Syrup is used for: Common cold, Dry cough, Painful cough, Insect bites allergy, Runny nose, Sneezing I Itching, Watery eyes caused by allergies, Allergies due to food, Anaphylactic shock, Flu and contains: Dextromethorphan (10 mg), Chlorpheniramine (2 mg)

  • Pactol Cc Syrup

    Pactol Cc Syrup is used for: Cold, Common cold, Dry cough, Sinus congestion and pressure, Sneezing I Itching, Runny nose, Back pain, Arthritis, Anaphylactic shock, Allergies due to food, Allergies <b and contains: Dextromethorphan (5 mg), Chlorpheniramine maleate (1 mg), Pseudoephedrine (10 mg), Acetaminophen (125 mg)

  • Pamagin C Syrup

    Pamagin C Syrup is used for: Sneezing, Running nose, Skin allergies, Fever, Eye mydriasis, Headache, Hypotensive conditions, Watery eyes, Dry cough, Cramping, Cold, Common cold, Bruising, Na and contains: Dextromethorphan (15 mg), Acetaminophen (500 mg), Cetirizine (2.5 mg), Phenylephrine (5 mg), Zinc gluconate (7.5 mg), Menthol (2.5 mg)

  • Phenidex Syrup

    Phenidex Syrup is used for: Flu, Hay fever, Watery eyes caused by allergies, Runny nose, Sneezing I Itching, Insect bites allergy, Painful cough, Congestion, Common cold, Cough, Dry cough, Anaphy and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Phensedyl DM Syrup

    Phensedyl DM Syrup is used for: Flu, Hay fever, Dry cough, Common cold, Anaphylactic shock, Allergies due to food, Painful cough, Insect bites allergy, Runny nose, Sneezing I Itching, Watery eyes caused and contains: Dextromethorphan (10 mg), Chlorpheniramine (2 mg)

  • Phytus Syrup

    Phytus Syrup is used for: Watery eyes caused by allergies, Flu, Hay fever, Painful cough, Insect bites allergy, Runny nose, Sneezing I Itching, Allergies due to food, Appetite suppressor, Anaphylacti and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (5 mg)

  • Pilodex Syrup

    Pilodex Syrup is used for: Dry cough, Painful cough and contains: Dextromethorphan

  • Piril Dx Syrup

    Piril Dx Syrup is used for: Allergies due to food, Anaphylactic shock, Sneezing I Itching, Runny nose, Watery eyes caused by allergies, Hay fever, Flu, Insect bites allergy, Painful cough, Common cold and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (4 mg)

  • Presil Plus Syrup

    Presil Plus Syrup is used for: Runny nose, Sneezing I Itching, Allergies due to food, Anaphylactic shock, Hay fever, Flu, Common cold, Dry cough, Painful cough, Insect bites allergy, Watery eyes caused and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (4 mg)

  • Presil Syrup

    Presil Syrup is used for: Cough, Dry cough, Common cold, Congestion, Painful cough, Appetite suppressor, Allergy and contains: Dextromethorphan (10 mg), Phenylpropanolamine (10 mg), Triprolidine (1.25 mg)

  • Pricoff Syrup

    Pricoff Syrup is used for: Painful cough, Insect bites allergy, Anaphylactic shock, Allergies due to food, Appetite suppressor, Watery eyes caused by allergies, Runny nose, Sneezing I Itching, Cough, and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Prokoff Syrup

    Prokoff Syrup is used for: Runny nose, Sneezing I Itching, Hay fever, Flu, Anaphylactic shock, Appetite suppressor, Allergies due to food, Insect bites allergy, Painful cough, Dry cough, Cough, and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Raicen Ct Tablet

    Raicen Ct Tablet is used for: Dry cough, Cough, Cold, Congestion, Ear pain, Running nose, Sneezing, Periods pain, Skin allergies, Itching, Joint pain, Painful cough, Headache, Flu, Fever < and contains: Dextromethorphan (10 mg), Phenylpropanolamine (12.5 mg), Cetirizine (5 mg), Paracetamol (500 mg)

  • Reditime Syrup

    Reditime Syrup is used for: Itching, Painful cough, Watery eyes, Thickened mucus cough, Allergy symptoms, Sneezing, Respiratory tract diseases, Running nose, Skin allergies, Dry cough, Cold and contains: Dextromethorphan (10 mg), Cetirizine (5 mg), Ambroxol (15 mg)

  • Redkof Syrup

    Redkof Syrup is used for: Cough, Dry cough, Congestion, Common cold, Painful cough, Insect bites allergy, Sneezing I Itching, Runny nose, Watery eyes caused by allergies, Hay fever, Flu, Anaphy and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Refid D Syrup

    Refid D Syrup is used for: Nasal decongestant, Pain in muscle strains or sprains, Pain in shoulder joint, Pain in tendons, Painful cough, Pain in arthritis, Intraocular tension, Back pain, Allergy, Cr and contains: Dextromethorphan (10 mg/5 ml), Triprolidine (1.25 mg/5 ml), Phenylephrine (2.5 mg/5 ml), Menthol (1.5 mg/5 ml)

  • Respeline D Syrup

    Respeline D Syrup is used for: Itching, Painful cough, Dry cough, Cold, High fever, Watery eyes, Allergies, Allergy symptoms, Sneezing, Running nose, Skin allergies, Sinus congestion and pressure and contains: Dextromethorphan (10 mg), Pseudoephedrine (30 mg), Cetirizine (5 mg)

  • Respi Syrup

    Respi Syrup is used for: Runny nose, Sneezing I Itching, Painful cough, Insect bites allergy, Hay fever, Flu, Watery eyes caused by allergies, Common cold, Congestion, Dry cough, Cough, Appeti and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Respidex Syrup

    Respidex Syrup is used for: Common cold, Dry cough, Intraocular tension, Insect bites allergy, Painful cough, Nasal decongestant, Eye mydriasis, Flu, Hay fever, Hypotensive conditions, Anaphylactic and contains: Dextromethorphan (10 mg/10 ml), Chlorpheniramine (4 mg/10 ml), Phenylephrine (25 mg/10 ml)

  • Respigil Ar Syrup

    Respigil Ar Syrup is used for: Watery eyes caused by allergies, Appetite suppressor, Allergies due to food, Anaphylactic shock, Insect bites allergy, Painful cough, Flu, Hay fever, Sneezing I Itching, Run and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine (12.5 mg)

  • Rezicof Syrup

    Rezicof Syrup is used for: Painful cough, Intraocular tension, Insect bites allergy, Nasal decongestant, Flu, Eye mydriasis, Hay fever, Hypotensive conditions, Allergies due to food, Anaphylactic shoc and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Riakof Syrup

    Riakof Syrup is used for: Congestion, Common cold, Cold, Dry cough, Cough, Arthritis, Appetite suppressor, Back pain, Allergies due to food, Anaphylactic shock, Flu, Fever, Hay fever, Hea and contains: Dextromethorphan (15 mg), Chlorpheniramine maleate (4 mg), Phenylpropanolamine (25 mg), Acetaminophen (500 mg)

  • Romin Fc Syrup

    Romin Fc Syrup is used for: Dry cough, Painful cough and contains: Dextromethorphan

  • Sakof Syrup

    Sakof Syrup is used for: Dry cough, Common cold, Runny nose, Sneezing I Itching, Watery eyes caused by allergies, Hypotensive conditions, Hay fever, Flu, Eye mydriasis, Intraocular tension, Insec and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (12.5 mg)

  • Sedoril Dcp Syrup

    Sedoril Dcp Syrup is used for: Anaphylactic shock, Allergies due to food, Runny nose, Sneezing I Itching, Watery eyes caused by allergies, Insect bites allergy, Painful cough, Dry cough, Common cold, Flu and contains: Dextromethorphan (2 mg), Chlorpheniramine (5 mg)

  • Seekof Syrup

    Seekof Syrup is used for: Insect bites allergy, Metabolic alkalosis, Painful cough, Hay fever, Hypochloremia, Flu, Allergies due to food, Anaphylactic shock, Sneezing I Itching, Runny nose, Bronch and contains: Dextromethorphan (5 mg), Chlorpheniramine maleate (2.5 mg), Guaiphenesin (50 mg), Ammonium chloride (60 mg)

  • Seip Dx Syrup

    Seip Dx Syrup is used for: Insect bites allergy, Painful cough, Flu, Hay fever, Sneezing I Itching, Runny nose, Anaphylactic shock, Allergies due to food, Watery eyes caused by allergies, Common cold and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg)

  • Seudonit Syrup

    Seudonit Syrup is used for: Common cold, Congestion, Dry cough, Cough, Anaphylactic shock, Allergies due to food, Appetite suppressor, Watery eyes caused by allergies, Runny nose, Sneezing I Itching <b and contains: Dextromethorphan (10 Mg), Chlorpheniramine Maleate (2 Mg), Phenylpropanolamine (12.5 Mg)

  • Shacold Suspension

    Shacold Suspension is used for: Cold, Common cold, Dry cough, Ear pain, Intraocular tension, Insect bites allergy, Joint pain, Painful cough, Nasal decongestant, Anaphylactic shock, Allergies due to foo and contains: Dextromethorphan (5 Mg), Chlorpheniramine Maleate (2 Mg), Phenylephrine (2.5 Mg), Paracetamol (170 Mg)

  • Siades Syrup

    Siades Syrup is used for: Dry cough, Painful cough and contains: Dextromethorphan (10 Mg)

  • Sinocof Syrup

    Sinocof Syrup is used for: Painful cough, Appetite suppressor, Congestion, Cough, Dry cough and contains: Dextromethorphan (10 mg), Phenylpropanolamine (12.5 mg)

  • Smocof Syrup

    Smocof Syrup is used for: Dry cough, Common cold, Intraocular tension, Insect bites allergy, Nasal decongestant, Painful cough, Allergies due to food, Anaphylactic shock, Hypotensive conditions, Hay and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Softril Br Suspension

    Softril Br Suspension is used for: Back pain, Cramping, Cough relief, Bruising, Bronchitis, Breathing problems, Dry cough, Sinusitis, Pain in arthritis, Painful cough, Pain in muscle strains or sprains <br and contains: Dextromethorphan (5 mg), Menthol (2.5 mg), Ammonium chloride (50 mg), Bromhexine (4 mg)

  • Solvin Tablet

    Solvin Tablet is used for: Flu, Hay fever, Insect bites allergy, Painful cough, Allergies due to food, Anaphylactic shock, Common cold, Dry cough, Sneezing I Itching, Runny nose, Watery eyes caused and contains: Dextromethorphan (10 mg), Chlorpheniramine (2 mg)

  • Stelkof D Syrup

    Stelkof D Syrup is used for: Hay fever, Hypotensive conditions, Eye mydriasis, Flu, Watery eyes caused by allergies, Allergies due to food, Anaphylactic shock, Nasal decongestant, Painful cough, Intraoc and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Stopper Syrup

    Stopper Syrup is used for: Watery eyes caused by allergies, Flu, Hay fever, Appetite suppressor, Allergies due to food, Anaphylactic shock, Insect bites allergy, Painful cough, Sneezing I Itching, Run and contains: Dextromethorphan (10 Mg), Chlorpheniramine Maleate (2 Mg), Phenylpropanolamine (12.5 Mg)

  • Sudarest DM Syrup

    Sudarest DM Syrup is used for: Allergies due to food, Anaphylactic shock, Allergies, Insect bites allergy, Painful cough, Cold, Common cold, Dry cough, Sneezing I Itching, Sinus congestion and pressure <b and contains: Dextromethorphan (10 Mg), Chlorpheniramine Maleate (2 Mg), Pseudoephedrine (30 Mg)

  • Sudin D Syrup

    Sudin D Syrup is used for: Painful cough, Motion sickness, Itchy eyes, Insomnia, Irritated eye, Dry cough, Cough, Watery eyes, Sneezing, Parkinson's disease, Red eye, Runny nose and contains: Dextromethorphan (10 Mg), Diphenhydramine (8 Mg)

  • Supressa Sanofi Aventis Syrup

    Supressa Sanofi Aventis Syrup is used for: Painful cough, Dry cough and contains: Dextromethorphan (10 Mg)

  • T Minic Actikof Syrup

    T Minic Actikof Syrup is used for: Dry cough, Painful cough and contains: Dextromethorphan

  • T Minic Cs Syrup

    T Minic Cs Syrup is used for: Painful cough, Increased dilation, Dry cough, Decongestant, Pupil dilation and contains: Dextromethorphan (10 Mg), Phenylphrine (5 Mg)

  • T Minic Syp Syrup

    T Minic Syp Syrup is used for: Nasal decongestant, Painful cough, Intraocular tension, Dry cough, Hypotensive conditions, Eye mydriasis and contains: Dextromethorphan (10 Mg), Phenylephrine (5 Mg)

  • Tab Tablet

    Tab Tablet is used for: Anaphylactic shock, Allergies due to food, Watery eyes caused by allergies, Flu, Hay fever, Bronchitis, Breathing problems, Common cold, Dry cough, Sneezing I Itching, Si and contains: Dextromethorphan (10 Mg), Chlorpheniramine Maleate (2 Mg), Bromhexine (4 Mg)

  • Tacof Syrup

    Tacof Syrup is used for: Watery eyes caused by allergies, Flu, Hay fever, Common cold, Congestion, Cough, Dry cough, Anaphylactic shock, Allergies due to food, Appetite suppressor, Runny nose <br and contains: Dextromethorphan (10 Mg), Chlorpheniramine Maleate (2 Mg), Phenylpropanolamine (12.5 Mg)

  • Take D Syrup

    Take D Syrup is used for: Hay fever, Flu, Runny nose, Sneezing I Itching, Allergies due to food, Anaphylactic shock, Appetite suppressor, Congestion, Common cold, Dry cough, Cough, Painful coug and contains: Dextromethorphan (10 Mg), Chlorpheniramine Maleate (2 Mg), Phenylpropanolamine (12.5 Mg)

  • Tcr D Syrup

    Tcr D Syrup is used for: Allergies due to food, Anaphylactic shock, Hay fever, Hypotensive conditions, Eye mydriasis, Flu, Runny nose, Sneezing I Itching, Common cold, Dry cough, Intraocular tens and contains: Dextromethorphan (10 Mg), Chlorpheniramine Maleate (2 Mg), Phenylephrine (5 Mg)

  • Terex D Syrup

    Terex D Syrup is used for: Anaphylactic shock, Allergies due to food, Common cold, Dry cough, Flu, Hypotensive conditions, Hay fever, Eye mydriasis, Watery eyes caused by allergies, Insect bites aller and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Terex Kid Suspension

    Terex Kid Suspension is used for: Cough, Cough relief, Common cold, Dry cough, Chest congestion, Sneezing I Itching, Runny nose, Watery eyes caused by allergies, Allergies due to food, Anaphylactic shock <br and contains: Dextromethorphan (5 mg), Chlorpheniramine (2.5 mg), Guaifenesin (50 mg), Ammonium chloride (100 mg)

  • Tixy Soft Capsule

    Tixy Soft Capsule is used for: Painful cough, Chest congestion, Cough, Dry cough and contains: Dextromethorphan (10 Mg), Guaifenesin (100 Mg)

  • Topex Cs Syrup

    Topex Cs Syrup is used for: Dry cough, Painful cough and contains: Dextromethorphan (10 Mg)

  • Tossex D Lozenges Syrup

    Tossex D Lozenges Syrup is used for: Dry cough, Painful cough and contains: Dextromethorphan (5 Mg)

  • Tricold Syrup

    Tricold Syrup is used for: High fever, Hypochloremia, Sinus congestion and pressure, Cramping, Cough relief, Cold, Bruising, Dry cough, Pain in tendons, Pain in shoulder joint, Pain in arthritis <b and contains: Dextromethorphan (5 mg), Menthol (2.5 mg), Ammonium chloride (50 mg), Pseudoephedrine (30 mg)

  • Trixil Suspension

    Trixil Suspension is used for: Allergies due to food, Anaphylactic shock, Insect bites allergy, Intraocular tension, Nasal decongestant, Painful cough, Joint pain, Hay fever, Headache, Hypotensive conditi and contains: Dextromethorphan (10 mg), Chlorpheniramine (2 mg), Paracetamol (250 mg), Phenylephrine (5 mg)

  • Tudex Cough Syrup

    Tudex Cough Syrup is used for: Dry cough, Common cold, Anaphylactic shock, Allergies due to food, Flu, Hypotensive conditions, Hay fever, Eye mydriasis, Watery eyes caused by allergies, Runny nose, Sne and contains: Dextromethorphan (10 Mg), Chlorpheniramine Maleate (2 Mg), Phenylephrine (5 Mg)

  • Tufcuf Syrup

    Tufcuf Syrup is used for: Cough, Dry cough, Congestion, Common cold, Appetite suppressor, Anaphylactic shock, Allergies due to food, Watery eyes caused by allergies, Insect bites allergy, Painful cou and contains: Dextromethorphan (10 Mg), Chlorpheniramine Maleate (2 Mg), Phenylpropanolamine (12.5 Mg)

  • Tulu D Syrup

    Tulu D Syrup is used for: Anaphylactic shock, Allergies due to food, Appetite suppressor, Hay fever, Flu, Runny nose, Sneezing I Itching, Watery eyes caused by allergies, Painful cough, Insect bites and contains: Dextromethorphan (10 Mg), Chlorpheniramine Maleate (2 Mg), Phenylpropanolamine (12.5 Mg)

  • Tusp Tablet

    Tusp Tablet is used for: Allergy, Allergies, Sinus congestion and pressure, Painful cough, Common cold, Cold, Dry cough, High fever and contains: Dextromethorphan (10 Mg), Pseudoephedrine (30 Mg), Triprolidine (1.25 Mg)

  • Tusq D Tablet

    Tusq D Tablet is used for: Painful cough, Dry cough and contains: Dextromethorphan

  • Tusq Lozenges Drops

    Tusq Lozenges Drops is used for: Painful cough, Dry cough and contains: Dextromethorphan

  • Tusq SF Lozenges Syrup

    Tusq SF Lozenges Syrup is used for: Dry cough, Painful cough and contains: Dextromethorphan

  • Tusquin Expectorant

    Tusquin Expectorant is used for: Cough, Dry cough, Common cold, Congestion, Sneezing I Itching, Runny nose, Flu, Hay fever, Painful cough, Insect bites allergy, Appetite suppressor, Anaphylactic shock and contains: Dextromethorphan (10 Mg), Chlorpheniramine Maleate (2 Mg), Phenylpropanolamine (12.5 Mg)

  • Tussdex A Syrup

    Tussdex A Syrup is used for: Allergic disorders, Sneezing, Painful cough, Nausea, Motion sickness, Nose itching, Eye irritation, Dry cough, Vomiting and contains: Dextromethorphan (15 Mg), Promethazine (5 Mg)

  • Tussdex Syrup

    Tussdex Syrup is used for: Vomiting, Nose itching, Painful cough, Motion sickness, Nausea, Allergic disorders, Sneezing, Dry cough, Eye irritation and contains: Dextromethorphan (7.5 Mg), Promethazine (2.5 Mg)

  • Tussin Dmr Tablet

    Tussin Dmr Tablet is used for: Painful cough, Itchy throat/skin, Sinusitis, Allergy, Anaphylactic shock, Watery eyes, Common cold, Cough, Chest congestion, Bronchitis, Breathing problems, Dry cough and contains: Dextromethorphan (10 Mg), Guaifenesin (100 Mg), Bromhexine (8 Mg), Chlorphenamine (4 Mg)

  • Tussiva Syrup

    Tussiva Syrup is used for: Sneezing I Itching, Runny nose, Eye mydriasis, Hypotensive conditions, Hay fever, Flu, Watery eyes caused by allergies, Insect bites allergy, Intraocular tension, Painful co and contains: Dextromethorphan (10 Mg), Chlorpheniramine Maleate (2 Mg), Phenylephrine (5 Mg)

  • Tusstat Syrup

    Tusstat Syrup is used for: Dry cough, Painful cough and contains: Dextromethorphan (15 Mg)

  • Vandex Syrup

    Vandex Syrup is used for: Dry cough, Bronchitis, Breathing problems, Bruising, Cramping, Cough relief, Sinusitis, Hypochloremia, Metabolic alkalosis, Pain in muscle strains or sprains, Painful cou and contains: Dextromethorphan (10 mg), Menthol (5 mg), Bromhexine (8 mg), Ammonium chloride (100 mg)

  • Veecof Syrup

    Veecof Syrup is used for: Painful cough, Insect bites allergy, Nasal congestion, Obesity, Allergies due to food, Anaphylactic shock, Watery eyes caused by allergies, Urinary incontinence, Dry cough, and contains: Dextromethorphan (10 mg), Chlorpheniramine maleate (2 mg), Phenylpropanolamine hcl (12.5 mg)

  • Vericold Syrup

    Vericold Syrup is used for: Allergies due to food, Anaphylactic shock, Intraocular tension, Insect bites allergy, Painful cough, Nasal decongestant, Dry cough, Common cold, Watery eyes caused by allergies and contains: Dextromethorphan (15 mg), Chlorpheniramine maleate (2 mg), Phenylephrine (5 mg)

  • Viscodyne D Syrup

    Viscodyne D Syrup is used for: Back pain, Bruising, Cramping, Dry cough, Pain in arthritis, Pain in muscle strains or sprains, Painful cough, Pain in tendons, Pain in shoulder joint and contains: Dextromethorphan (10 mg), Menthol (1.5 mg)

  • Vizclear Tablet

    Vizclear Tablet is used for: Insect bites allergy, Painful cough, Sinusitis, Runny nose, Sneezing I Itching, Hay fever, Flu, Anaphylactic shock, Allergies due to food, Watery eyes caused by allergies <b and contains: Dextromethorphan (10 mg), Guaiphenesin (100 mg), Bromhexine (8 mg), Chlorpheniramine maleate (2 mg)

  • Waltuz Dx Syrup

    Waltuz Dx Syrup is used for: Painful cough, Insect bites allergy, Runny nose, Sneezing I Itching, Dry cough, Common cold, Watery eyes caused by allergies, Allergies due to food, Anaphylactic shock, Flu and contains: Dextromethorphan (10 mg), Chlorpheniramine (2 mg)

  • Xing Cuf Tablet

    Xing Cuf Tablet is used for: Watery eyes caused by allergies, Flu, Hay fever, Bronchitis, Breathing illnesses, Breathing problems, Common cold, Congestion, Cough, Dry cough, Anaphylactic shock, Al and contains: Dextromethorphan (10 mg), Guaiphenesin (100 mg), Chlorpheniramine maleate (2 mg), Bromhexine (8 mg)

  • Xitol D Syrup

    Xitol D Syrup is used for: Painful cough, Insect bites allergy, Runny nose, Sneezing I Itching, Allergies due to food, Anaphylactic shock, Common cold, Dry cough, Watery eyes caused by allergies, Flu and contains: Dextromethorphan (10 mg), Chlorpheniramine (2 mg)